Advertisement

Algebra universalis

, 80:4 | Cite as

On the finiteness problem for classes of modular lattices

  • Christian HerrmannEmail author
Mailbox
  • 6 Downloads

Abstract

The finiteness problem is shown to be unsolvable for any sufficiently large class of modular lattices.

Keywords

Finiteness problem Modular lattice Subspace lattice 

Mathematics Subject Classification

06C05 03D35 

Notes

References

  1. 1.
    Adyan, I.: Algorithmic unsolvability of problems of recognition of certain properties of groups. Dokl. Akad. Nauk SSSR (N.S.) 103, 533–535 (1955) (Russian) Google Scholar
  2. 2.
    Adyan, S.I.: Unsolvability of some algorithmic problems in the theory of groups. Trudy Moskov. Math. Obsc. 6, 231–298 (1957) (Russian) Google Scholar
  3. 3.
    Day, A., Herrmann, C., Wille, R.: On modular lattices with four generators. Algebra Univ. 2, 317–323 (1972)MathSciNetCrossRefGoogle Scholar
  4. 4.
    Herrmann, C., Tsukamoto, Y., Ziegler, M.: On the consistency problem for modular lattices and related structures. Int. J. Algebra Comput. 26, 1573–1595 (2016)MathSciNetCrossRefGoogle Scholar
  5. 5.
    Rabin, M.O.: Recursive unsolvability of group theoretic problems. Ann. Math. 67, 172–194 (1958)MathSciNetCrossRefGoogle Scholar
  6. 6.
    Slavik, V.: Finiteness of finitely presented lattices. In: Lattice theory and its applications (Darmstadt, 1991). Res. Exp. Math. 23, 219–227. Heldermann, Lemgo (1995)Google Scholar
  7. 7.
    Wille, R.: Über modulare Verbände, die von einer endlichen halbgeordneten Menge frei erzeugt werden. Math. Z. 131, 241–249 (1973) (German) Google Scholar

Copyright information

© Springer Nature Switzerland AG 2019

Authors and Affiliations

  1. 1.Technische Universität Darmstadt FB4DarmstadtGermany

Personalised recommendations